# SDR YEN2009F00000

- Difficulty date: September 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shear Pin
- Part number: 1901518403
- Condition: Unserviceable
- Location: Engine
- Part time: 5,531 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PIN WAS FOUND BROKEN DURING ENGINE MX.  (K)
